# SDR CA010502006

- Difficulty date: March 31, 2001
- Submitted: May 11, 2001
- Operation: Air carrier
- Make and model: Cessna 172M
- Aircraft time: 2,977 hours
- Engine: Lyc O320E2D
- Propeller: Mcauly 1C160DTM
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 053200198
- Condition: Cracked
- Location: Horizontal Stab
- Part time: 3,173 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) HORIZONTAL STAB SPAR FOUND CRACKED FROM CENTRE RELIEF HOLE (LIGHTNING HOLE) OUTWARD APPROXIMATELY 1/2 INCH. PART REPLACED WITH NEW UNIT. THIS PROBLEM IS PROBABLY DUE TO INAPPROPRIATE GROUND LANDING OF THE AIRCRAFT, I.E. USING STAB AS SURFACE TO PUSH ON TO MANOEUVRE AIRCRAFT NOSE.
